# SDR USAA2010022390436

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACKS ON MAIN DECK FLOORBEAM AT BS 700, RBL 24.75 & BS 700, RBL 45.5.  REPAIRED MAIN DECK FLOORBEAM AT BS 700, RBL 24.75 & BS 700, RBL 45.5 IAW B757 SRM 53-00-51.
